# SDR CA010808003

- Difficulty date: July 6, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,631 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 2060400321
- Condition: Spalled
- Location: Transmission
- Part time: 7,617 hours
- Component: Transmisson, 20604000005
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSMISSON REMOVED FROM A/C DUE TO METAL CONTAMINATION AND EXCESSIVE NOISE. ON DISASSEMBLY, MAIN INPUT GEAR SHAFT P/N 206040040003 WAS FOUND TO HAVE VERTICAL PLAY. AFTER REMOVING THE SHAFT AND THE DUPLEX THRUST BEARING P/N 2060400321 THE TOP BEARING OF THE THRUST BEARING WAS FOUND TO BE BADLY SPALLED ON ALL THE BALLS. THE VERTICAL MOVEMENT OF THE SHAFT AND RING GEAR ALSO CAUSED EXCESSIVE WEAR OF THE PINON AND RING GEAR.
